# SDR AALA202204181897

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737
- Aircraft serial: 31199
- Aircraft time: 22,154 hours, 8,738 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: 0FV0000A10G01
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LAVATORY DOOR LATCH IS BROKEN. UNABLE TO OPEN DOOR. REPLACED DOOR LATCH PER CMM 25-48-48 AND ESO 60869. OPS CHECK NORMAL.
